# SDR CA190610010

- Difficulty date: June 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS280 BUTT STRAP BLENDED TO REMOVE LIGHT SURFACE CORROSION BETWEEN STRINGER 26R AND STRINGER 27 (TC# 20190610010)
